# SDR AALA202003139002

- Difficulty date: March 11, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 20,125 hours, 7,697 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON DESCENT, LAVATORY SMOKE LIGHT ON, WENT OUT QUICKLY. FLIGHT ATTENDANTS HEARD IT IN THE AFT LAVATORIES AND UPON INSPECTION, FOUND NO SMOKE. MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 26-17-00.
